Previous |  Up |  Next


Title: Smoothness in ${\Cal L}(C(X), C(Y))$ (English)
Author: Grzaślewicz, R.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 37
Issue: 2
Year: 1996
Pages: 25-28
Category: math
MSC: 46B20
MSC: 46B28
MSC: 46E15
MSC: 47D20
idZBL: Zbl 0883.46016
idMR: MR1600402
Date available: 2012-10-06T00:59:20Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_037-1996-2_4.pdf 233.0Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo